# SDR SWIA2020090252190

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: 601R310499S
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY DOOR INTERCOSTAL IS CORRODED AT F.S. 364 BETWEEN STRINGER 27 TO STRINGER 26R.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED FS364 BETWEEN STRINGER 27 AND STRINGER 26R CRJ-200 SRM.
